# SDR DALA14034223728

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 39,012 hours, 20,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK INDICATIONS IN 10 OF THE 16 LONGITUDINAL FLOOR SUPPORT FASTENER HOLES COMMON TO THE SPLICE STRAPS AT BS 727B.  REPORTED CRACK INDICATIONS ARE LOCATED AT 3, 4, AND 3 FASTENER HOLES AT RBL 24.75, LBL 45.50, AND RBL 45.50 RESPECTIVELY.  ADDITIONALLY, 1 FASTENER HOLE COMMON TO THE STA 727B TRANSVERSE FLOORBEAM AT RBL 45.50 WAS FOUND TO HAVE CRACK INDICATIONS IN THE SEAT. MAINTENANCE REPAIRED ALL CRACKS ON NRC'S 86, 87, 88, AND 134 IAW ERA 526344-14AD REV ORIG.
